storm in a teacup (joliebelle) wrote in vaginapagina,
storm in a teacup
joliebelle
vaginapagina

Hi ladies...long time no post :)

I noticed that I had a YI last Monday, so I took a Diflucan (My doc gave me a standing rx), but after that I noticed that my symptoms got worse....so I headed to the doctor for a confirmation that it was in fact a YI. My gyn confirmed that it was a YI and gave me a 3 day supply of terconazole (+ 1 refill) and more diflucan.

I finished the last dose of the terconazole on saturday night. I'm not feeling itchy or having discharge anymore, but I still feel like there's a slight odor.
My question is if I should take the second dose of diflucan or let my period take care of whatever is still lingering in my system? My period is due to start tomorrow, but I just want this YI to be gone asap.

TIA!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments